American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 153 found      Go to page: 1 2 3 4 5 6

[120] Saeed Zakeri. On biaccessible points of the Mandelbrot set. Proc. Amer. Math. Soc. 134 (2006) 2239-2250. MR 2213696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Volodymyr Nekrashevych. Limit spaces. Math. Surveys Monogr. 117 (2005) 71-116.
Book volume table of contents   
View Article: PDF

[122] Volodymyr Nekrashevych. Basic definitions and examples. Math. Surveys Monogr. 117 (2005) 1-29.
Book volume table of contents   
View Article: PDF

[123] Volodymyr Nekrashevych. Algebraic theory. Math. Surveys Monogr. 117 (2005) 31-69.
Book volume table of contents   
View Article: PDF

[124] Volodymyr Nekrashevych. Iterated monodromy groups. Math. Surveys Monogr. 117 (2005) 137-160.
Book volume table of contents   
View Article: PDF

[125] Volodymyr Nekrashevych. Orbispaces. Math. Surveys Monogr. 117 (2005) 117-136.
Book volume table of contents   
View Article: PDF

[126] Volodymyr Nekrashevych. Self-Similar Groups. Math. Surveys Monogr. 117 (2005) MR MR2162164.
Book volume table of contents   

[127] Volodymyr Nekrashevych. Examples and applications. Math. Surveys Monogr. 117 (2005) 161-221.
Book volume table of contents   
View Article: PDF

[128] Vadim A. Kaimanovich and Mikhail Lyubich. Conformal and harmonic measures on laminations associated with rational maps. Memoirs of the AMS 173 (2005) MR 2111096.
Book volume table of contents   

[129] Tien-Cuong Dinh and Nessim Sibony. Green currents for holomorphic automorphisms of compact Kähler manifolds. J. Amer. Math. Soc. 18 (2005) 291-312. MR 2137979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] P. J. Rippon and G. M. Stallard. On questions of Fatou and Eremenko. Proc. Amer. Math. Soc. 133 (2005) 1119-1126. MR 2117213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Kevin M. Pilgrim and Tan Lei. Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004) 52-86. MR 2060378.
Abstract, references, and article information   
View Article: PDF

[132] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Alexander Blokh and Lex Oversteegen. Backward stability for polynomial maps with locally connected Julia sets. Trans. Amer. Math. Soc. 356 (2004) 119-133. MR 2020026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] J. W. Cannon, W. J. Floyd, R. Kenyon and W. R. Parry. Constructing rational maps from subdivision rules. Conform. Geom. Dyn. 7 (2003) 76-102. MR 1992038.
Abstract, references, and article information   
View Article: PDF

[135] Christian Henriksen. The combinatorial rigidity conjecture is false for cubic polynomials. Trans. Amer. Math. Soc. 355 (2003) 3625-3639. MR 1990165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Marianne Freiberger. Mating Kleinian groups isomorphic to $C_2\ast C_5$ with quadratic polynomials. Conform. Geom. Dyn. 7 (2003) 11-33. MR 1992035.
Abstract, references, and article information   
View Article: PDF

[137] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Xavier Buff. On the Bieberbach conjecture and holomorphic dynamics. Proc. Amer. Math. Soc. 131 (2003) 755-759. MR 1937413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] A. Blokh and G. Levin. On dynamics of vertices of locally connected polynomial Julia sets. Proc. Amer. Math. Soc. 130 (2002) 3219-3230. MR 1912999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Walter Bergweiler. A question of Eremenko and Lyubich concerning completely invariant domains and indirect singularities. Proc. Amer. Math. Soc. 130 (2002) 3231-3236. MR 1913000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Alexander Blokh and Michal Misiurewicz. Attractors for graph critical rational maps. Trans. Amer. Math. Soc. 354 (2002) 3639-3661. MR 1911515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Jane M. Hawkins. McMullen's root-finding algorithm for cubic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2583-2592. MR 1900865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Lorelei Koss. Ergodic and Bernoulli properties of analytic maps of complex projective space. Trans. Amer. Math. Soc. 354 (2002) 2417-2459. MR 1885659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Robert L. Devaney and Xavier Jarque. Indecomposable continua in exponential dynamics. Conform. Geom. Dyn. 6 (2002) 1-12. MR 1882085.
Abstract, references, and article information   
View Article: PDF

[145] Jan Kiwi. Wandering orbit portraits. Trans. Amer. Math. Soc. 354 (2002) 1473-1485. MR 1873015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Bodil Branner and Núria Fagella. Extensions of homeomorphisms between limbs of the Mandelbrot set. Conform. Geom. Dyn. 5 (2001) 100-139. MR 1872159.
Abstract, references, and article information   
View Article: PDF

[147] Yeshun Sun and Chung-Chun Yang. On the connectivity of the Julia set of a finitely generated rational semigroup. Proc. Amer. Math. Soc. 130 (2002) 49-52. MR 1855618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Detlef Bargmann and Walter Bergweiler. Periodic points and normal families. Proc. Amer. Math. Soc. 129 (2001) 2881-2888. MR 1840089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Michael Yampolsky and Saeed Zakeri. Mating Siegel quadratic polynomials. J. Amer. Math. Soc. 14 (2001) 25-78. MR 1800348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 153 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia